# SDR AALA202505086207

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10728
- Aircraft time: 13,199 hours, 3,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42741006
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING A TEST OF EMERGENCY LIGHTING SYSTEM, THE AISLE CEILING LIGHT AT ROW 4 DID NOT ILLUMINATE. MAINTENANCE REPLACED CABIN EMERGENCY LIGHT 201WL AT SEAT ROW 4 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-11.
